MathSciNet Relay Station
MathSciNet bibliographic data
MR1300285 22E55 (11F70)
Mœglin, Colette Représentations unipotentes et formes automorphes de carré intégrable. (French) [Unipotent representations and square-integrable automorphic forms] Forum Math. 6 (1994), no. 6, 651–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement